# SDR DALA2015053003568

- Difficulty date: May 25, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 111,487 hours, 16,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ROW 31FG-41FG ARE INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK CHARGER ASSEMBLY. SYSTEM OPERATION IS NORMAL.
